# SDR AALA20140711004

- Difficulty date: July 11, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 70,062 hours, 37,014 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9937490501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT INBD SUPPORT RIB CRACKED.  INSTALLED REPAIR DOUBLER ON LT WING INBD SUPPORT RIB IAW EA MD80-57-035648 & WORK CARD 57-98-05.
